An unknotting result for complete minimal surfaces R3.
Inventiones mathematicae, Tome 109 (1992) no. 2, pp. 41-46
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1992__109_2_144011,
author = {Michael H. Freedman},
title = {An unknotting result for complete minimal surfaces {R3.}},
journal = {Inventiones mathematicae},
pages = {41--46},
year = {1992},
volume = {109},
number = {2},
zbl = {0773.53003},
url = {http://geodesic.mathdoc.fr/item/IM_1992__109_2_144011/}
}
Michael H. Freedman. An unknotting result for complete minimal surfaces R3.. Inventiones mathematicae, Tome 109 (1992) no. 2, pp. 41-46. http://geodesic.mathdoc.fr/item/IM_1992__109_2_144011/